# SDR ASOA200901243

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 1,727 hours, 1,306 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Overheated
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AT 35000 FT, LOUD POP AND ODOR OF SMOKE ON CAPT SIDE.  THEN ESS AC BUSS FAIL.  RAN QRH AND WOULD NOT TRANSFER TO GEN 2. ALSO NR1 TEN ON SYN PAGE WAS PURPLE IN COLOR AND ALL DASHES FOR KVA VOLTS AND HERTZ.  BUSS NR 1 WAS ALSO PURPLE IN COLOR.  LANDED DUE TO MTC.
